RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2010, Volume 7, Pages 76–86 (Mi semr229)  

Research papers

Topological objects in category $EQU$

Yu. L. Ershov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We give a criterion for equivalence between equilogical and topological spaces. This enables us to prove that a series of interesting categories of topological spaces are complete subcartesian closed subcategories of equilogical spaces.

Full text: PDF file (765 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 510.5
MSC: 03D45
Received November 19, 2009, published March 13, 2010

Citation: Yu. L. Ershov, “Topological objects in category $EQU$”, Sib. Èlektron. Mat. Izv., 7 (2010), 76–86

Citation in format AMSBIB
\Bibitem{Ers10}
\by Yu.~L.~Ershov
\paper Topological objects in category $EQU$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2010
\vol 7
\pages 76--86
\mathnet{http://mi.mathnet.ru/semr229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2610167}


Linking options:
  • http://mi.mathnet.ru/eng/semr229
  • http://mi.mathnet.ru/eng/semr/v7/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:170
    Full text:50
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019